# SDR DALA2021041202123

- Difficulty date: April 11, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 82,702 hours, 37,623 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 PAC 1 & 2 DO NOT COOL AIRCRAFT WITH APU OR WITH ENGINES OAT 82 AT PBI (INSIDE TEMP 86/80/76) PACS HAVE DIRTY SOCKS SMELL CYCLED HOT AIR VALVE - IT WAS OPEN HOT AIR TO OFF FOR 5 MINS THAT HELPED COOL A/C. CORRECTIVE ACTION: REPLACED AIR ACTUATOR AND CABIN FILTERS. RAN PACKS PER A320 AMM 21-52. CABIN TEMP CORRECT. DIRTY SOCK SMELL GONE. (7590752)
